# SDR DL73S040913

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 46,195 hours, 36,450 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,172 hours, 38,240 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL APPROX 100 KIAS EXPERIENCED RT GENERATOR BUSS OFF LIGHT.  ABORTED TAKEOFF.  REPLACED NR 2 CSD & GEN.
